Home > Research > Publications & Outputs > Multi-norms and Banach lattices

Electronic data

Links

Text available via DOI:

View graph of relations

Multi-norms and Banach lattices

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>07/2017
<mark>Journal</mark>Dissertationes Mathematicae (Rozprawy Matematyczne)
Volume524
Number of pages115
Pages (from-to)1-115
<mark>State</mark>Published
Early online date10/07/17
<mark>Original language</mark>English